MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. LIFESTENT XL VASCULAR AND BILIARY STENT SYSTEM; STENTS DRAINS AND DILATORS FOR THE BILIARY DUCTS

BARD PERIPHERAL VASCULAR, INC. LIFESTENT XL VASCULAR AND BILIARY STENT SYSTEM; STENTS DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number EX061003CS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
At some point during the use of a lifestent xl vascular and biliary stent in the femoral artery, an internal portion of the catheter came off and was retained in the pt's aorta.This was discovered on (b)(6) 2019 when pt was having an open aortic bi femoral bypass.A small plastic tube like structure was found by the surgeon in calcification and clot.This tube like structure was retained and examined.The structure is not radiopaque and unable to be seen under fluoroscopic examination or on ct.A similar lifestent xl 6 x 100 130 was examined and found to contain a similar tube like structure on the inner lumen of the stent guide.The surgeon was able to break off this inner lumen structure using significant force on the like catheter.

Brand Name
LIFESTENT XL VASCULAR AND BILIARY STENT SYSTEM
Common Device Name
STENTS DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
tempe AZ 85281
MDR Report Key8432743
Report NumberMW5085000
Device Sequence Number1795237
Product Code FGE
UDI-Device Identifier04049519001272
UDI-Public(01)04049519001272
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2019
Device Model NumberEX061003CS
Device Catalogue NumberEX061003CS
Device Lot NumberANBN1467
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight105